# SDR C2XA09SH013

- Difficulty date: January 20, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 17,749 hours, 9,326 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001401
- Part serial: NC1181
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AIR INTAKE HAS VARIOUS MOUNTING BOLT HOLES THAT ARE CORRODED.  REPAIRED RT ENGINE AIR INTAKE MOUNT HOLES IAW EC5420-01158.  ACFT WAS APPROVED TO RETURN TO SERVICE.
